# SDR 99ZZZM379

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9210
- Make and model: Beech G18S
- Aircraft serial: BA472
- Engine: Pwa R985*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SB9RU3
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MWH TO BFI, THE LEFT ENGINE STARTED TO RUN ROUGH.  PILOT RETURNED TO MWH.  MECHANIC FOUND RIGHT MAGNETO NO GOOD, MAGNETO WAS CHANGED, GROUND RUN CHECKED OK AND AIRCRAFT RETURNED TO SERVICE.  (M)
